Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 12, NWS Fort Worth, TX

October 9, 2018Hill County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 9, 2018, 9:16 AM CDT for Hill County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2018, 9:16 AM CDT (14:16 UTC)
Expired
Oct 9, 2018, 10:00 AM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1064 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

221 
WFUS54 KFWD 091416
TORFWD
TXC217-091500-
/O.NEW.KFWD.TO.W.0012.181009T1416Z-181009T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
916 AM CDT TUE OCT 9 2018

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northwestern Hill County in central Texas...

* Until 1000 AM CDT.
    
* At 915 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Lake Whitney State Park, or 14 miles southwest of
  Hillsboro, moving northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Whitney around 930 AM CDT.
  Hillsboro around 950 AM CDT.
  Itasca and Covington around 1000 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Aquilla.

This includes Interstate 35W between mile markers 1 and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3186 9735 3187 9739 3189 9738 3189 9736
      3191 9741 3192 9742 3195 9741 3198 9738
      3199 9740 3221 9734 3226 9709 3218 9703
      3184 9720 3184 9728 3185 9729 3184 9733
TIME...MOT...LOC 1415Z 203DEG 24KT 3187 9731 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Dunn
3 follow-up statements
313 
WWUS54 KFWD 091429
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
929 AM CDT TUE OCT 9 2018

TXC217-091500-
/O.CON.KFWD.TO.W.0012.000000T0000Z-181009T1500Z/
Hill TX-
929 AM CDT TUE OCT 9 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN HILL COUNTY...
    
At 929 AM CDT, a severe thunderstorm capable of producing a tornado 
was located near Whitney, or 11 miles southwest of Hillsboro, moving 
northeast at 25 mph.  Another storm near Laguna Park also has strong 
rotation.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hillsboro around 955 AM CDT.
  Itasca and Covington around 1000 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3186 9735 3187 9739 3189 9738 3189 9736
      3191 9741 3192 9742 3195 9741 3198 9738
      3199 9740 3221 9734 3226 9709 3218 9703
      3184 9720 3184 9728 3185 9729 3184 9733
TIME...MOT...LOC 1429Z 202DEG 23KT 3193 9728 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Dunn
717 
WWUS54 KFWD 091445
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
945 AM CDT TUE OCT 9 2018

TXC217-091500-
/O.CON.KFWD.TO.W.0012.000000T0000Z-181009T1500Z/
Hill TX-
945 AM CDT TUE OCT 9 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN HILL COUNTY...
    
At 944 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Whitney, or 8 miles southwest of Hillsboro, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hillsboro around 1000 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3187 9734 3202 9734 3223 9726 3226 9709
      3218 9703 3189 9718
TIME...MOT...LOC 1444Z 205DEG 22KT 3194 9723 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Dunn
609 
WWUS54 KFWD 091456
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
956 AM CDT TUE OCT 9 2018

TXC217-091506-
/O.EXP.KFWD.TO.W.0012.000000T0000Z-181009T1500Z/
Hill TX-
956 AM CDT TUE OCT 9 2018

...THE TORNADO WARNING FOR NORTHWESTERN HILL COUNTY WILL EXPIRE AT
1000 AM CDT...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
Gusty winds and frequent lightning are still occurring with this 
thunderstorm.

LAT...LON 3187 9734 3202 9734 3223 9726 3226 9709
      3218 9703 3189 9718
TIME...MOT...LOC 1456Z 203DEG 24KT 3201 9719 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 9, 6:30 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Oct 9, 6:30 AM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
630 AM CDT Tue Oct 9 2018

.AVIATION...
/12Z TAFs/

Concerns: Convection at the airports, possibly 2 rounds of storms,
wind shift from a cold front tonight.

A complex of storms is moving east across the region with
additional showers and storms ahead of it. Thunderstorms are
expected to impact the airports this morning with a best timing of
13-17Z. Gusty southwest to northwest winds may occur along with
heavy rain reducing visibilities. Some of the leading edge storms
could be severe with a damaging wind threat and possibly a
tornado. The complex is expected to move east by early afternoon
but another round of storms may develop very near the TAF sites
this evening. Where these storms develop is still uncertain and
may be adjusted based on how far east the morning convection
tracks.

A cold front will sweep across the region this evening, ending the
showers and storms. Northwest winds of 10-15 kts can be expected
through the overnight period and for most of Wednesday. Low level
stratus may linger for a few hours after FROPA.

JLDunn

&&

.SHORT TERM... /Issued 338 AM CDT Tue Oct 9 2018/
/Today and Tonight/

The upper level trough is starting to swing more towards a
negative tilt tonight with widespread showers and storms
continuing across mainly the western half of the state. By
daybreak, we expect this activity will already be in our western
counties with isolated to scattered rain activity occurring east
of this area. Instability has been increasing across our
southwestern zones as the low level jet increases in that area,
and we anticipate some of this increased instability will continue
to spread north during the early morning hours. So as these
storms move into our western areas, a severe weather threat will
exist, in particular in areas that are not disturbed by outflow
boundaries.

Model guidance tonight continues to suffer with the smaller scale
trends and timing of convective evolution today, but there is an
overall agreement that the morning complex of storms will push
farther east across the region than previously thought, and a
second round of storms will develop later in the day/evening.
Severe storms will be possible along and ahead of the leading edge
of the morning complex as instability continues to increase
through the morning hours. Instability will be greatest along and
south of I-20 and this may be where the higher threat for severe
storms will be. We will carefully be analyzing mesoscale
properties and radar trends to anticipate where the greatest
threat for severe storms will be located. As the complex of storms
continues east in the afternoon hours, the severe weather threat
may also continue, but a weakening of the line is expected as the
low-level jet weakens and the complex moves further away from the
upper level trough. However, this will not be the end of the rain
as most models indicate another round of convection will develop
sometime in the late afternoon and early evening hours. This
second round may form along the front as it starts to enter our
region. The atmosphere may be too worked over by this time to
support an additional threat for severe storms, but the threat
cannot be completely discounted at this time and will depend on
how far east and how extensive the morning complex of rain tracks.
It's possible the threat this evening could be limited to our
eastern counties. The final round of storms is expected to move
pretty swiftly east with the front and exit the region late
tonight.

The main severe weather hazard will be damaging winds. Although
some hail cannot be discounted, its threat may be limited by weak
lapse rates and a deeply moist atmosphere. Unfortunately a
tornado threat cannot be discounted either as nicely veering winds
in the lower levels of the atmosphere will be maintained and has
already resulted in some Tornado Warnings in West Texas. Storms
today will be efficient rainfall producers which would result in a
flash flooding threat if any storms stall, train or are slow-
moving. With deep southerly flow through the atmosphere this
morning, the flood threat may be slightly higher in the morning
hours as the complex slowly moves across the region. However, we
do not plan to issue a Flood Watch due to uncertainties in the
speed and maintenance of the morning complex.

As the front sweep across the region this evening and tonight,
much welcomed cooler and drier air will filter into the region.

JLDunn

&&

.LONG TERM... /Issued 338 AM CDT Tue Oct 9 2018/
/Wednesday through Tuesday/

Much of the region will start Wednesday in the 50s, and possibly
even the upper 40s in a few spots in our northwestern counties.
This could be the coolest temperatures the region has seen since
last Spring. Very pleasant weather with below normal temperatures,
sunny skies and low humidity will prevail Wednesday and Thursday.
During this time we will remain under west-southwest flow aloft
as Hurricane Sergio heads east for Baja and Mexico and the next
upper level trough digs along the West Coast.

On Friday, Sergio will make landfall on Baja and Sonora, Mexico.
Increased cloud cover and light rain will spread across much of
North and Central Texas as mid level moisture surges ahead of
Sergio and weak energy starts translating east from the storm. The
rain will be falling from the mid levels of the atmosphere and
will likely spend a good portion of the day fighting drier air
below the cloud deck. The best rain chances will be mainly north
of I-20 and west of I-35.

The remnants of Sergio are forecast to maintain identity across
Mexico and enter West Texas Saturday morning. Both the GFS and
ECMWF have a defined surface low that moves northeast across our
northwest counties late Saturday. Our surface winds also finally
turn to the southeast, increase in speed and quickly draw some
Gulf moisture into the region. At this same time, the upper level
trough from the West Coast is continuing to inch closer to the
region and is assisting a strong cold front moving down the
Plains. Rain chances increase Saturday through Sunday, but the GFS
and ECMWF differ in how this rain unfolds. The GFS has more rain
with the low pressure system on Saturday and Saturday night, while
the ECMWF has more rain with the cold front on Sunday. The
details on the best timing and any possible threats with this next
system will be refined this week.

The weekend cold front will allow the coolest air of the season to
filter into the region. Highs in the 60s are expected for the
early part of next week with overnight lows in the 40s and 50s.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    81  57  75  56  72 /  90  70   0   0   0
Waco                83  59  78  57  76 /  90  60   0   0   0
Paris               79  60  74  54  71 /  60  90  10   0   0
Denton              80  54  73  54  71 /  90  70   0   0   0
McKinney            81  57  73  53  70 /  80  80   5   0   0
Dallas              81  59  76  56  72 /  80  70   0   0   0
Terrell             81  60  77  56  75 /  60  80   5   0   0
Corsicana           83  62  78  56  73 /  60  80   5   0   0
Temple              82  60  78  57  76 /  80  60   0   0   0
Mineral Wells       78  53  74  52  72 /  90  30   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

82/90
Hazardous weather outlook, Oct 9, 3:49 AM CDT, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
349 AM CDT Tue Oct 9 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
349 AM CDT Tue Oct 9 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Widespread thunderstorms are expected to affect the area today and
tonight as one or more thunderstorm complexes traverses the region.
Damaging winds will be the main threat with stronger thunderstorms,
but an isolated tornado or hail would also be possible if any
supercell thunderstorms are able to develop ahead of the storm
complex. Depending on the speed of the complexes of storms, heavy
rainfall may result in flash flooding or minor river flooding.
The storms will exit the region to the east tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

After a brief interlude of pleasant weather Wednesday and Thursday,
thunderstorm chances will return on Saturday and Sunday. A few storms
could linger in Central Texas on Monday. At this time, widespread
severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...
There is a high chance of spotter activation today and/or this
evening across parts of North and Central Texas.

JLDunn

In the hours before

Special weather statement, Oct 9, 5:51 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
551 AM CDT TUE OCT 9 2018

TXZ115-116-129-091130-
Palo Pinto TX-Stephens TX-Eastland TX-
551 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EASTLAND...
SOUTHEASTERN STEPHENS AND WESTERN PALO PINTO COUNTIES UNTIL 630 AM
CDT...

At 551 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ranger, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ranger, Gordon, Necessity, Possum Kingdom State Park, Strawn and
Mingus.

LAT...LON 3296 9857 3296 9852 3295 9851 3269 9824
      3252 9829 3251 9847 3243 9869 3254 9875
      3270 9882
TIME...MOT...LOC 1051Z 252DEG 30KT 3257 9866

Carlaw
Special weather statement, Oct 9, 6:08 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
608 AM CDT TUE OCT 9 2018

TXZ157-091145-
Coryell TX-
608 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CORYELL COUNTY UNTIL 645
AM CDT...

At 607 AM CDT, Doppler radar was tracking a shower producing very
strong thunderstorm producing very little lightning 12 miles north
of Copperas Cove, moving north at 25 mph.

Wind gusts in excess of 40 mph will be possible with this storm.

Locations impacted include...
Gatesville.

LAT...LON 3126 9800 3156 9798 3158 9795 3158 9782
      3149 9769 3123 9794
TIME...MOT...LOC 1107Z 202DEG 24KT 3129 9793

Carlaw
Special weather statement, Oct 9, 6:24 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
624 AM CDT TUE OCT 9 2018

TXZ101-116-117-091200-
Palo Pinto TX-Parker TX-Jack TX-
624 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JACK...NORTHWESTERN
PARKER AND NORTHEASTERN PALO PINTO COUNTIES UNTIL 700 AM CDT...

At 624 AM CDT, Doppler radar was tracking a strong thunderstorm near
Graford, or 14 miles northwest of Mineral Wells, moving northeast at
40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mineral Wells, Jacksboro, Graford and Bryson.

LAT...LON 3295 9843 3309 9843 3334 9828 3318 9792
      3300 9792 3300 9788 3292 9786 3275 9832
      3295 9851
TIME...MOT...LOC 1124Z 237DEG 35KT 3291 9831

Carlaw
Special weather statement, Oct 9, 7:59 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
759 AM CDT TUE OCT 9 2018

TXZ103-118-091345-
Denton TX-Tarrant TX-
759 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DENTON AND TARRANT
COUNTIES UNTIL 845 AM CDT...

At 759 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Worth, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Fort Worth, Arlington, Grand Prairie, Denton, Lewisville, Flower
Mound, Mansfield, Euless, Bedford, Grapevine, Haltom City, Keller,
Coppell, Hurst, Burleson, Southlake, Watauga, Colleyville, Benbrook
and Corinth.

LAT...LON 3332 9702 3260 9704 3255 9722 3256 9747
      3268 9754 3299 9754 3299 9740 3316 9739
TIME...MOT...LOC 1259Z 232DEG 28KT 3279 9744

Carlaw
Special weather statement, Oct 9, 8:58 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
858 AM CDT TUE OCT 9 2018

TXZ118-119-091445-
Tarrant TX-Dallas TX-
858 AM CDT TUE OCT 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TARRANT AND DALLAS
COUNTIES UNTIL 945 AM CDT...

At 857 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cockrell Hill, moving northeast at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.  A wind
gust to 47 mph was measured at Grand Prairie.

Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Mesquite, Carrollton, Richardson, Mansfield, Euless, Desoto, Bedford,
Grapevine, Cedar Hill, Coppell, Duncanville, Hurst, Lancaster and
Farmers Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3299 9683 3298 9660 3256 9664 3255 9728
      3298 9709 3298 9704 3299 9703
TIME...MOT...LOC 1357Z 242DEG 42KT 3272 9691

Dunn
Local storm report, Oct 9, 9:07 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 AM CDT TUE OCT 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     TORNADO          CRAWFORD                31.63N  97.44W
10/09/2018                   MCLENNAN           TX   EMERGENCY MNGR

            DELAYED REPORT: TORNADO ON THE GROUND CROSSING HWY 317
            JUST NORTH OF CRAWFORD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:09 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Oct 8, 7:19 PM CDTSpecial Weather StatementFWDHill, Johnson41 min
Oct 8, 8:18 PM CDTRiver Flood WarningFWDDallas47 hr
Oct 9, 5:33 AM CDTTornado WarningFWDCoryell, Lampasas42 min
Oct 9, 5:51 AM CDTSpecial Weather StatementFWDPalo Pinto39 min
Oct 9, 6:08 AM CDTSpecial Weather StatementFWDCoryell37 min
Oct 9, 6:24 AM CDTSpecial Weather StatementFWDJack, Palo Pinto36 min
Oct 9, 7:59 AM CDTSpecial Weather StatementFWDDenton, Tarrant46 min
Oct 9, 8:16 AM CDTTornado WarningFWDBosque, McLennan29 min
Oct 9, 8:29 AM CDTRiver Flood WarningFWDDallas54 hr
Oct 9, 8:31 AM CDTRiver Flood WarningFWDYoung17 days
Oct 9, 8:58 AM CDTSpecial Weather StatementFWDDallas47 min
Oct 9, 9:09 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant2 hr
Oct 9, 9:30 AM CDTFlash Flood WarningFWDTarrant4 hr
Oct 9, 10:25 AM CDTAreal Flood AdvisoryFWDEllis, Hill, Johnson2 hr
Oct 9, 11:27 AM CDTRiver Flood WarningFWDTarrant13 hr
Oct 9, 11:48 AM CDTRiver Flood WarningFWDDallas18 hr
Oct 9, 12:36 PM CDTAreal Flood AdvisoryFWDHill, McLennan3 hr
Oct 9, 1:09 PM CDTAreal Flood AdvisoryFWDBell3 hr
Oct 9, 1:34 PM CDTFlash Flood WarningFWDBell3 hr
Oct 9, 2:27 PM CDTRiver Flood WarningFWDHunt26 hr
Oct 9, 2:28 PM CDTRiver Flood WarningFWDHunt, Rockwall38 hr
Oct 9, 2:35 PM CDTRiver Flood WarningFWDHenderson, Navarro40 days
Oct 9, 2:37 PM CDTRiver Flood WarningFWDNavarro53 hr

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.